p-restriction of partitions and homomorphisms between Specht modules

Fayers, Matthew, Lyle, Sinéad and Martin, Stuart (2006) p-restriction of partitions and homomorphisms between Specht modules. Journal of Algebra, 306 (1). pp. 175-190.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:52
Last Modified: 21 Apr 2020 19:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/20725
DOI: 10.1016/j.jalgebra.2005.11.040

Actions (login required)

View Item View Item